# SDR AALA20140414002

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 12,883 hours, 5,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT 15DEF & 17DEF INOPERATIVE.  REPLACED BATTERY PACK M1671, OPERATIONS CHECKED NORMAL.
